# SDR R61A202002220226

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17086119001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA CENTER FLOOR SPLICE PLATE AT FR90 AS MARKED.REMOVED CORROSION ON PART# 170-86119-006, ON CENTER SPLICE PLATE IN AFT WET AREA FR90. NOMINAL THICKNESS OF .050" WITH MAX MATERIAL LOSS OF.008", AND FOUND TO BE OUT OF LIMITS PER REF
SRM 51-75-16. REMOVED AND REPLACED THE PART REF SRM 51-40-08. TREATED, PRIMED AND TOP COATED REF SRM 51-23-04, 51-23-05 AND 51-23-06. A/C REMAINS IN CHECK.
